Hi please i need help ; i took ellaone on

Patient

Q: Hi please i need help ; i took ellaone on my ovulation day or i guess that since i calculate the day according to day 14 ; after an hour i felt strong nausea i didn't vomit but the next day i felt so bloated in my lower abdomen i barely could stand up ; its been 5 days but i still feel some nausea with some cramps from time to time ; I took it soon it was after 14 hours after unprotected sex cz i was worry that the pull out method doesn't work or smtg split , and to be clear it was the first time i use any contraceptive pill ; i'm really worry they said it will delay ovulation and will not let the implanting stage start but since it was my ovulation day im really scared , so are these sides effects ?? Or am i having early pregnancy sign ??

Symptoms:  Nausea ; low abdominal cramps after ellaone
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My husband had quad open bypass surgery 8 month ago he had bad stress test then cath lab has 80% blocked artery and 7...

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

Q: This morning I ate big amount of something sweet (Halva) for breakfast and it made me feel sick. I just threw up. At ...

Q: Hi I had an MRI due to migraines and confused and extremely worried about the results. I don't have access to the rep...

Q: I am so scared. I had to have five ct scans this year to various issues. Am I at risk for cancer?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews